# SDR SIMA2019040100002

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 7,792 hours, 5,206 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg Door Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF WHEN WE RETRACTED THE GEAR THE LG NOSE DOOR OPEN EICAS MESSAGE ILLUMINATED EICAS EXTINGUSHED WHEN GEAR WAS LOWERED. CMC FLAGGED MULTIPLE NLG WOFW2 SNSR/WRG FAULTS. REF LOGPAGE 4461059 ITEM 1. REPLACED PO982. OPS CHECK GOOD IAW 32-61-13-720-802-A/500. REMOVE AND REPLACED CONNECTOR PO982 IAW WM 32-01-53 AND SWPM 20-13-04. CIRCUIT NO LONGER SHORTED
